# SDR 2007UALA01992

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 54,714 hours, 29,785 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AND LAST 10 ROWS OF CABIN EEL LIGHTS INOP.  [06-22-07]  FOUND 1 EEL STRIP SHORTING OUT WHOLE ROW. REPLACED THE DEFECTIVE STRIP AND EEL CHECKS GOOD.
